# SDR 2001F00451

- Difficulty date: September 6, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53061
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OVERHEAT EICAS MESSAGE APPEARED OUT OF FL210.  ACCOMPLISHED QRH PROCEDURES INDICATION WENT AWAY.  AIRCRAFT RETURNED TO STATION, AN UNEVENTFUL LANDING ACCOMPLISHED.  INSPECTION REVEALED THE HP2 DUCT WAS WARN AND LEAKING. REPLACED HP2 DUCT, LEAK CHECKED GOOD.  (M)
